# SDR AALA20161104034

- Difficulty date: November 4, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 63,035 hours, 7,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W840143
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN FLOOR PANEL BETWEEN FUSELAGE STATIONS 1120 AND 1224 AND BETWEEN RBL 11 AND RBL 33 IS SPONGY. REMOVED AND  REPLACED FLOOR PANEL IAW AARD 51-00-05-1 AND DRAWING 151W8401-43.
